# SDR DXTA2015032305999

- Difficulty date: March 22, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N889QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0021
- Aircraft time: 4,743 hours, 3,366 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER 20 MINUTES OF FLIGHT, AT FL 280, A SUDDEN STRONG BURNING SMELL FILLED COCKPIT.  NO SMOKE PRESENT.  FURTHER INVESTIGATION CONCLUDED THE SMELL WAS EMANATING FROM COCKPIT VICE CABIN.  SMELL PERSISTED 15 MINUTES UNTIL TOUCHDOWN.  RAN AIRCRAFT NUMEROUS TIMES, DID NOT VERIFY ANY SMELL.  CHANGED COALESCER SOCK P/N 83237-12 WITH NEW UNIT AND CHECKED WIRE JUNCTIONS AT LEFT AND RIGHT A SCREENS, AS PER MAINTENANCE CONTROL.  LEAK AND OPS CHECKED COALESCER SOCK AS REQUIRED.  UNABLE TO VERIFY ANY SMELL IN COCKPIT IAW AMM CH 21-10-95-401.
